Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 396, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 2:52 PM CDT for Copiah County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 2:52 PM CDT (19:52 UTC)
- Expired
- Jul 5, 2012, 3:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WUUS54 KJAN 051952 SVRJAN MSC029-052030- /O.NEW.KJAN.SV.W.0396.120705T1952Z-120705T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL COPIAH COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 330 PM CDT * AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALLEN MOVING WEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALLEN BY 305 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3170 9069 3188 9069 3187 9054 3170 9054 TIME...MOT...LOC 1953Z 087DEG 5KT 3178 9064 $$ MRM
2 follow-up statements
344 WWUS54 KJAN 052007 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT THU JUL 5 2012 MSC029-052030- /O.CON.KJAN.SV.W.0396.000000T0000Z-120705T2030Z/ COPIAH MS- 307 PM CDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTHWESTERN COPIAH COUNTY... AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALLEN MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN COPIAH COUNTY AT 320 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3180 9061 3170 9059 3170 9069 3180 9069 TIME...MOT...LOC 2007Z 087DEG 5KT 3173 9066 $$ MRM
730 WWUS54 KJAN 052015 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT THU JUL 5 2012 MSC029-052025- /O.CAN.KJAN.SV.W.0396.000000T0000Z-120705T2030Z/ COPIAH MS- 315 PM CDT THU JUL 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COPIAH COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN COPIAH COUNTY AT 330 PM CDT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3180 9061 3170 9059 3170 9069 3180 9069 TIME...MOT...LOC 2015Z 087DEG 5KT 3173 9067 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:28 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jul 5, 10:28 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1028 AM CDT THU JUL 5 2012 .UPDATE... THERE IS A LITTLE ACTIVITY UP IN THE GOLDEN TRIANGLE AREA THIS MORNING. LOWERED HIGH TEMPS A BIT IN THAT AREA SINCE THE ACTIVITY AND CLOUDS ARE NOT GOING ANYWHERE QUICKLY THERE AND ALSO SINCE THE RAIN- COOLED AIR GOT DAYTIME HEATING OFF TO A SLOW START THERE. ALSO ADJUSTED HOURLY TEMPS AND SKY GRIDS FOR THE WHOLE CWA. FOR RAIN CHANCES TODAY ...HI-RES MODELS ARE SHOWING THE MOST ACTIVITY IN THE SOUTHWEST AS WELL AS SOME LATE AFTERNOON/EARLY EVENING ACTIVITY IN THE NORTHEAST. WITH SBCAPE VALUES OF 2900 J/KG AND LIFTED INDICES OF -7...CONDITIONS COULD PROVE FAVORABLE FOR STRONG TO SEVERE STORMS AGAIN. THE STORMS THEN WILL DISSIPATE AS THE SUN SETS TONIGHT. /10/ && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF TODAY. SCATTERED TO BROKEN CUMULUS IS EXPECTED TO BEGIN DEVELOPING BETWEEN 16-19Z TODAY...WITH MORE SCATTERED SHOWERS AND STORMS THIS AFTERNOON ACROSS THE AREA. MICROBURST WIND GUSTS UP TO 50 KNOTS WILL AGAIN BE POSSIBLE LATE TODAY AND AGAIN FRIDAY AFTERNOON. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION LATER THIS AFTERNOON. /19/ && .PREV DISCUSSION... /ISSUED 318 AM CDT THU JUL 5 2012/ SHORT TERM...LATE YESTERDAY SAW A GENERAL UPTICK IN STORM COVERAGE ACROSS ALL BUT THE ARKLAMISS DELTA REGION OF THE FORECAST AREA...LARGELY DUE TO THE BEGINNING OF DISTURBANCES ROTATING IN FROM THE NORTHEAST AROUND THE RIDGE CENTER REPOSITIONING TO THE NORTHWEST. THIS UPWARD TREND IN LATE DAY CONVECTION SHOULD CONTINUE THROUGH SHORT TERM AS MORE SUBTLE DISTURBANCES FLOW ACROSS THE REGION FROM NORTHEAST TO SOUTHWEST. FINE SCALE DETAILS WILL BE HARD TO PIN DOWN...BUT LATEST HIRES MODELS SUGGEST CONVECTION SHOULD BEGIN EARLY ENOUGH IN THE DAY OVER SOUTHERN ZONES TO KEEP HIGH TEMPS A FEW DEGREES COOLER THAN RECENT. FURTHER NORTH...THESE SAME MODELS ELUDE TO CONVECTION WAITING UNTIL LATE IN THE AFTERNOON OR EARLY IN THE EVENING...THUS PERHAPS TOO LATE IN THE DAY TO KEEP HIGHS FROM PEAKING IN THE UPPER 90S. THESE SAME MODELS ALSO SUGGEST POTENTIAL FOR JUST ENOUGH ATMOSPHERIC SHEAR TO BE IN PLAY TO PRODUCE A WESTWARD MOVING THUNDERSTORM CLUSTER OR TWO (MAINLY IN THE LATE AFTERNOON OR EVENING) THROUGH THE SHORT TERM...AND MAINLY AFFECTING LOCATIONS ALONG AND NORTH OF I-20. LATE DAY MLCAPE VALUES SHOULD RANGE FROM 2000 TO 3000 J/KG ACROSS THE REGION...WHICH SHOULD BE PLENTY OF INSTABILITY TO FUEL AT LEAST A FEW WIND GUSTS UP TO SEVERE LIMITS IF THESE ADVANCING STORM CLUSTERS MATERIALIZE. OTHERWISE...CONVECTION OF A MORE PULSE-TYPE NATURE SHOULD STILL BE ABLE TO PRODUCE ISOLATED SEVERE WIND GUST OR HAIL REPORTS CONSIDERING STEEP ATMOSPHERIC LAPSE RATES NOSING IN FROM THE NORTHEAST AND POCKETS OF HIGH DOWNDRAFT CAPE. RISK OF THE MOST INTENSE ACTIVITY LOOKS TO BE ACROSS THE NORTHEAST HALF OF ZONES LATE TODAY...BUT THEN POSSIBLY OVER MUCH OF THE FORECAST AREA LATE FRIDAY. LASTLY...WITH TEMPS STILL PEAKING IN THE UPPER 90S IN MANY CASES THROUGH THE SHORT TERM (ESPECIALLY ALONG AND NORTH OF I-20)...HEAT WILL STILL BE AN ISSUE. EXPECT HEAT INDEX VALUES TO PEAK IN THESE AREAS BETWEEN 100 AND 105 DEGREES AND THIS WILL BE MENTIONED IN THE HWO. HOWEVER...OFFICIAL HEAT ADVISORY NOT BEING MET AT THIS TIME ANYWHERE...MAINLY BECAUSE LOW TEMPS ARE FALLING BELOW CRITERIA. /BB/ LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST SCATTERED POPS FOR THE SE. UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON THIS FEATURE. GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA. DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN THE SOUTH. DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES INTO THE AREA. && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT AS MANY LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD INCREASE THROUGH THE SHORT TERM PERIOD. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 97 73 97 73 / 24 35 35 37 MERIDIAN 98 71 97 71 / 37 38 35 34 VICKSBURG 96 71 96 70 / 19 29 29 42 HATTIESBURG 96 72 95 74 / 48 24 57 21 NATCHEZ 93 72 92 72 / 28 22 54 31 GREENVILLE 99 74 98 74 / 13 26 21 43 GREENWOOD 97 73 99 72 / 13 35 23 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074- 062000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. MSZ018-019-025>039-044>046-062000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Jul 5, 9:29 AM CDT, 5 hours 23 minutes before
MSZ033-051530-
OKTIBBEHA MS-
929 AM CDT THU JUL 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
929 AM CDT THU JUL 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
3 MILES EAST OF STARKVILLE AT 928 AM CDT...MOVING SOUTHWEST AT 10
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3328 8877 3328 8890 3337 8903 3357 8880
3356 8876 3351 8867 3341 8867
TIME...MOT...LOC 1428Z 039DEG 11KT 3345 8877
19Local storm report, Jul 5, 2:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 1 N CANTON 32.63N 90.03W
07/05/2012 E1.00 INCH MADISON MS TRAINED SPOTTER
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 5, 9:29 AM CDT | Special Weather Statement | JAN | Oktibbeha | 61 min |
| Jul 5, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 25 min |
| Jul 5, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 33 min |
| Jul 5, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 23 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 23 min |
| Jul 5, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 30 min |
| Jul 5, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 23 min |
| Jul 5, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Simpson, Yazoo | 32 min |
| Jul 5, 4:16 PM CDT | Flash Flood Warning | JAN | Simpson | 50 min |
| Jul 5, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 27 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 28 min |
| Jul 5, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 30 min |
| Jul 5, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 37 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 26 min |
| Jul 5, 5:51 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.